# SDR ASAA2016020715331

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 2,602 hours, 847 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. COMPLIED WITH QRH.  ACFT GROUNDED.  ACCOMPLISHED FAULT ISOLATION IAW FIM 34-61, TASK 836, FMC 1 PRESENT ON MCDU 1 AND FMC CHECKS NORMAL. FMC SOURCE SELECT SWITCH SET TO NORMAL.
